MathSciNet Relay Station
MathSciNet bibliographic data
MR1665334 (2000m:16031) 16P40 (16S15)
Kramer, Xenia H. The Noetherian property in some quadratic algebras. Trans. Amer. Math. Soc. 352 (2000), no. 9, 4295–4323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement